Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 12 June 2018

On Odds Generalized Exponential-Power Lomax Distribution

Salwa Mahmoud Assar1

Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 167–174 · doi.org/10.3844/jmssp.2018.167.174

7,567 accesses4,697 downloads5 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

A new distribution, called odds generalized exponential-power Lomax distribution is suggested for modeling lifetime data. Some structural properties of the new distribution including; quantiles, Rényi entropy, moments and distribution of order statistics are provided. The model parameters of the new distribution are estimated by the maximum likelihood method. Finally, applications to two real data sets are analyzed to illustrate the importance of the new distribution compared with some known distributions.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Assar, S. M. (2018). On Odds Generalized Exponential-Power Lomax Distribution. Journal of Mathematics and Statistics, 14(1), 167–174. https://doi.org/10.3844/jmssp.2018.167.174

Licence
CC BY 3.0
Issue
Volume 14, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On Odds Generalized Exponential-Power Lomax DistributionJournal of Mathematics and Statistics · Volume 14, Issue 1 · pp. 167–174 · CC BY 3.0Download